MAUDE Adverse Event Report: INSTITUT STRAUMANN AG BLC Ø4.5MM WB, SLACTIVE® 18MM RXD; ENDOSSEOUS DENTAL IMPLANT

INSTITUT STRAUMANN AG BLC Ø4.5MM WB, SLACTIVE® 18MM RXD; ENDOSSEOUS DENTAL IMPLANT
Catalog Number 035.9418S
Medical Device Problem Code Failure to Osseointegrate (1863)
Health Effect - Clinical Codes Inflammation (1932); Fibrosis (3167)
Date of Event 05/26/2026
Type of Reportable Event Serious Injury
Event or Problem Description
The clinician reports the implant was inserted (b)(6) 2026 in ada 4.Details of surgery: primary stability not achieved and implant surface not completely covered with bone.On (b)(6) 2026, non-osseointegration was verified.Patient presented with poor oral hygiene.The device was forwarded to the manufacturer.At the event the patient experienced: mobility and inflammation.No further patient complications were reported.

Brand Name
BLC Ø4.5MM WB, SLACTIVE® 18MM RXD
Common Device Name
ENDOSSEOUS DENTAL IMPLANT
Manufacturer (Section D)
INSTITUT STRAUMANN AG
peter merian-weg 12
basel 04002
SZ  04002
MDR Report Key25639163
Report Number0001222315-2026-001911
Device Sequence Number9344007
Product Code DZE
UDI-Device Identifier07630031764478
UDI-Public07630031764478
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 06/26/2026
Report Date (Section F) 06/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number035.9418S
Device Lot NumberPNTW4
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/02/2026
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Distributor Facility Aware Date06/26/2026
Device Age10 MO
Event Location Other
Date Report to Manufacturer06/02/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/26/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale